# SDR DALA2015031302131

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 57,434 hours, 19,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON SEAT 31 THRU 40 NOT ILLUMINATING WITH FLT DECK SWITCH ON .   REPLACED BATTERY AND POWER SUPPLY IAW AMM 33-51.
